# SDR IPXA10M58848

- Difficulty date: March 2, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 79,797 hours, 13,133 cycles
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Slat
- Component: Slat
- Component part number: NRB6294507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING NR1 SLAT INTERIOR SKIN IS GOUGED AND PUNCTURED, GOUGE IS APPROX 19" IN LENGTH, PUNCTURE IS APPROX .500" IN LENGTH.  REMOVED DAMAGE, FABRICATED AND INSTALLED NEW SKIN AND SPLICE PLATES IAW SRM 57-40-01 REPAIR 3, FIG 201.
